Anyone who has taken Paxlovid have dealt with the awful side effects? My issues are diarrhea, horrible chemical taste in my dry mouth.
Interested in more discussions like this? Go to the Post-COVID Recovery & COVID-19 Support Group.
The horrible taste is common for almost everyone who took this. After your done (5 days) will be fine. Bowel issue will also subside, just messed with your gastro system, not uncommon either. I can't take any pain meds without becoming constipated. Drugs affect everyone;s system a little differently.
Horrible taste from medication. Was helped with eating something very sweet.
My diarrhea was worse than covid. Did not take last 4 doses.
I had the horrible taste in my mouth weeks after I finished taking it. My gastro system was totally messed up but I wasn’t sure if it was from the med or Covid. I lost my appetite too. So thankful it’s over.
Hi @jeb1947, in addition to the helpful responses you've gotten from members, you may also be interested in this related discussion:
– COVID, Paxlovid and other treatments for COVID: https://connect.mayoclinic.org/discussion/covid-and-paxlovid/
Jump to this post
Thank you. Will definitely read this.
Had dry mouth and severe pain in left toe. I have never had gout, but it felt like descriptions I have heard. Very, very painful. It then went into the toe next to the big one. I have read where this is a side effect. I do not take any meds and annual physical results excellent. What is going on????
Hi—–I was surprised to hear that your big toe had severe pain—-because it also happened to me as well going to the next 3 toes on that foot. I just put it up to an unusual event and when something does not last, I do not worry about it.
Good attitude. I found that a glass of water made it go away within five minutes? Go figure.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In